# SDR 9JLA2021020417606

- Difficulty date: January 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N1027P
- Make and model: Cessna 680SOV
- Aircraft serial: 0004
- Aircraft time: 3,536 hours, 2,427 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Part number: 3500920
- Part serial: D2076
- Condition: Failed
- Location: Bleed Leak
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING PREFLIGHT CHECKS THE RIGHT WING BLEED CHECK FAILED DURING THE ROTARY TEST. THE MAINTENANCE VENDOR DETERMINED THAT THE RIGHT WING BLEED LEAK DETECTOR UNIT FAILED. THE DETECTOR UNIT WAS REMOVED AND REPLACED WITH NEW. OPS CHECKS GOOD AT THIS TIME. THE AIRCRAFT WAS RETURNED TO SERVICE.
